# SDR DALA2021110906895

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 57,291 hours, 39,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SLIDE PRESSURE GAUGE INDICATION IS IN THE RED ZONE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE SLIDE AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE R1 DOOR SLIDE PER AMDS 2561-9005. COMPLETED RII STEPS PER AMDS 2561-9005 QC2047. (LP #2010939)
